Forum

Weight loss as a side effect?

Hi, I was just wondering if anybody has any advice: I’ve been on rebif since last October and since then (or about) I’ve started losing weight continuously. So far I’ve lost nearly 3st, while not changing my lifestyle much and not doing any exercise at all. I still eat takeaways, still munch on crisps and stuff like that, but the weight is just dropping. As it has started around the same time I started on rebif I was wondering if it might be one of the side effects? I’m not very bothered about it at the moment because I have the extra weight to lose, but I’m quite curious if this could have anything to do with the medication. Any opinions?

hi

i dont know about rebif but ms seems to have caused changes in my metabolism.

i lost a stone and a half in the first year. gave all my clothes to a charity shop and bought loads of size 10.

i have put it all back on and a bit more as well.

ah well it was good while it lasted

(don’t get rid of your clothes)

carole x